Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 2, Issue 1


Published
on

March 1, 2020


Pages

21-25


DOI

Article

Some fixed point theorems in fuzzy 2–metric spaces under ψ –contractive mappings

Check for updates


Authors

H.m. Abu-Donia Affiliation:
Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt.
, H. A. Atia Affiliation:
Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt.
and Omnia M. A. Khater* Affiliation:
Department of Basic Science, Zagazig Higher Institute of Engineering and Technology, Egypt.


Abstract

In this article, we establish some fixed point theorem by using the concept of $\psi$–contractive mapping on fuzzy 2–metric space. Also, we prove a unique common fixed point of the mappings into itself from complete (F2M)-space by using the definition of weakly commuting and $\psi$–contractive mappings.


Keywords

(F2M)–space, ψ –contractive mapping, weakly commuting


Citation

Abu-Donia, H., Atia, H. A., & Khater, O. M. A. (2020). Some fixed point theorems in fuzzy 2–metric spaces under ψ –contractive mappings. Numerical and Computational Methods in Sciences and Engineering, 2(1), 21–25. https://doi.org/10.18576/ncmse/020103

Published by: Engineering Journals

Engineering Journals Logo